MathSciNet Relay Station
MathSciNet bibliographic data
MR1078998 (92b:49026) 49J45 (58E35 73C50 73V25)
Müller, Stefan Higher integrability of determinants and weak convergence in $L\sp 1$. J. Reine Angew. Math. 412 (1990), 20–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement